# SDR DALA2023032002070

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,566 hours, 21,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 2 LIGHTING STRIKES LOCATION AT FUSELAGE STA 418 STR L-28. CORRECTIVE ACTION: BLENDED AND REPAIRED AREA PER B757 SRM 53-00-01. (2673075)
